# SDR CALA9700869

- Difficulty date: May 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17773
- Make and model: Boeing 727227
- Aircraft serial: 21045
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 420
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND MAIN CABIN FLOOR PANEL SUPPORT CORRODED AT STA 420, RBL 10 TO 62.  THE FLOOR SUPPORT WAS REMOVED, A NEW SUPPORT WAS FABRICATED AND INSTALLED IAW SRM 51-10-1.
